MathSciNet Relay Station
MathSciNet bibliographic data
MR2836766 62H12 (05C90 62F12 62F30 62J07)
Ravikumar, Pradeep; Wainwright, Martin J.; Raskutti, Garvesh; Yu, Bin High-dimensional covariance estimation by minimizing $\ell_1$-penalized log-determinant divergence. Electron. J. Stat. 5 (2011), 935–980.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement